# SDR SWAA011179

- Difficulty date: April 16, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 17,400 hours, 15,103 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 6517583
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND VERTICAL BEAM WEB CRACKED AT BS 182, LBL 5.7. REPAIRED VERTICAL BEAM WEB PER SWA RA.
